# SDR AWXA0000405

- Difficulty date: June 22, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,149 hours, 45,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Part number: 6546592
- Condition: Corroded
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 2.  FRAME CLIP CORRODED AT FS 907 LONG 28R.  REMOVED DAMAGE IAW 737 SRM 51-10-6, FABRICATED REPAIR IAW 737 SRM 53-10-4 AND INSTALLED FRAME REPAIR IAW 737 SRM 51-30-02.
